(January 31, 2010)
Matches: 16
Publications results for "Author=(Malashonok)"
MR2082844 Malashonok, G. I.; Satina, E. S. Fast multiplication and sparse structures. (Russian) Programmirovanie 2004, , no. 2, 64--68; translation in Program. Comput. Software 30 (2004), no. 2, 105--109 68W30 (68W40)
MR2024083 (2004g:68203) Malashonok, G. I. On the solution of systems of linear equations by the $p$-adic method. (Russian) Programmirovanie 2003, , no. 2, 8--22; translation in Program. Comput. Software 29 (2003), no. 2, 59--71 68W30 (12J25)
MR1942075 (2003i:11039) Malaschonok, Gennadi I. Solution of systems of linear Diophantine equations. Computer algebra in scientific computing (Konstanz, 2001), 401--415, Springer, Berlin, 2001. (Reviewer: Alkiviadis G. Akritas) 11D04
PDF Doc Del Clipboard Journal Article
MR1808818 (2001m:15041) Abdeljaoued, JounaГЇdi; Malaschonok, Gennadi I. Efficient algorithms for computing the characteristic polynomial in a domain. J. Pure Appl. Algebra 156 (2001), no. 2-3, 127--145. 15A33
MR1846698 (2002e:68148) Akritas, Alkiviadis G.; Malaschonok, Gennadi I. Fast matrix computation of subresultant polynomial remainder sequences. Computer algebra in scientific computing (Samarkand, 2000), 1--11, Springer, Berlin, 2000. 68W30 (13P99)
PDF Doc Del Clipboard Journal Article
MR1798244 (2001i:13041) Malaschonok, Gennadi I. Effective matrix methods in commutative domains. Formal power series and algebraic combinatorics (Moscow, 2000), 506--517, Springer, Berlin, 2000. 13P99
PDF Doc Del Clipboard Journal Article
MR1755834 (2001c:13044) Malaschonok, G. I. A computation of the characteristic polynomial of an endomorphism of a free module. Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 258 (1999), Teor. Predst. Din. Sist. Komb. i Algoritm. Metody. 4, 101--114, 356; translation in J. Math. Sci. (New York) 108 (2002), no. 6, 966--976 (Reviewer: A. PethЕ‘) 13P99 (65F30)
MR1430843 (98c:15021) Akritas, Alkiviadis G.; Akritas, Evgenia K.; Malaschonok, Genadii I. Various proofs of Sylvester's (determinant) identity. Symbolic computation, new trends and developments (Lille, 1993). Math. Comput. Simulation 42 (1996), no. 4-6, 585--593. (Reviewer: Jorma Kaarlo Merikoski) 15A15 (15A36)
MR1376195 (97c:13020) Malashonok, G. I. Algorithms for computing determinants in commutative rings. (Russian) Diskret. Mat. 7 (1995), no. 4, 68--76; translation in Discrete Math. Appl. 5 (1995), no. 6, 557--566 (1996) (Reviewer: Dmitrii V. Pasechnik) 13P99 (15A15 15A33 68Q40)
MR1365120 (96k:13041) Akritas, Alkiviadis G.; Akritas, Evgenia K.; Malaschonok, Genadii I. Matrix computation of subresultant polynomial remainder sequences in integral domains. Proceedings of the International Conference on Interval and Computer-Algebraic Methods in Science and Engineering (Interval '94) (St. Petersburg, 1994). Reliab. Comput./Nadezhn. Vychisl. 1 (1995), no. 4, 375--381. 13P99 (65H05)
PDF Doc Del Clipboard Journal Article
MR1106429 (92i:13026) Malashonok, Gennadi I. Algorithms for the solution of systems of linear equations in commutative rings. Effective methods in algebraic geometry (Castiglioncello, 1990), 289--298, Progr. Math., 94, Birkhäuser Boston, Boston, MA, 1991. 13P99
PDF Doc Del Clipboard Journal Article
MR0917808 (88k:15003) Malashonok, G. I. The solution of a system of linear equations over a commutative ring. (Russian) Mat. Zametki 42 (1987), no. 4, 543--548, 622. (Reviewer: Anna Lee) 15A06 (15A33)
PDF Doc Del Clipboard Journal Article
 
MR0731252 (85e:15003) Malashonok, G. I. Solution of a system of linear equations in an integral ring. (Russian) Zh. Vychisl. Mat. i Mat. Fiz. 23 (1983), no. 6, 1497--1500. (Reviewer: F. Szidarovszky) 15A06 (15A09)
PDF Doc Del Clipboard Journal Article
Matches: 16

201 Charles Street
Providence, RI 02904-2294
Sent: Sunday, January 31, 2010 7:48 PM
Subject: "Math Review"

© 2014-2017